Advertisement

Archiv der Mathematik

, Volume 40, Issue 1, pp 559–568 | Cite as

Das Wachstum der Äquivalenzklassen geschlossener Geodätischer in kompakten Mannigfaltigkeiten

  • Gerhard Knieper
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literaturverzeichnis

  1. [1]
    A. Avez, Variétés riemanniennes sans points focaux. C. R. Acad. Sc. Paris270, 188–191 (1970).Google Scholar
  2. [2]
    W.Ballmann, Einige neue Resultate über Mannigfaltigkeiten nichtpositiver Krümmung. Bonner math. Schriften113 (1978).Google Scholar
  3. [3]
    R. Bowen, Periodic orbits for hyperbolic flows. Amer. J. Math.94, 1–30 (1972).Google Scholar
  4. [4]
    P. Eberlein andB. O'Neill, Visibility manifolds. Pacific J. Math.46, 45–109 (1973).Google Scholar
  5. [5]
    A. Manning, Topological entropy for geodesic flows. Ann. Math.110, 567–573 (1979).Google Scholar
  6. [6]
    G. A. Margulis, Applications of ergodic theory to the investigation of manifolds of negativ curvature. Funct. Anal. Appl.3, 335–336 (1969).Google Scholar
  7. [7]
    Ya. G. Sinai, The asymptotic behavior of a number of closed geodesics of a compact manifold of negative curvature. Amer. Math. Soc. Transl. (2)73, 229–250 (1968).Google Scholar
  8. [8]
    J. J. O'Sullivan, Manifolds without conjugate points. Math. Ann.210, 295–311 (1974).Google Scholar

Copyright information

© Birkhäuser Verlag 1983

Authors and Affiliations

  • Gerhard Knieper
    • 1
  1. 1.Mathematisches Institut der Universität BonnBonn

Personalised recommendations